| Model Number |
VPR-GW-FT14 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The material inspection report for this guide wire lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
Event or Problem Description
The spring tip of the viperwire guide wire fractured following three atherectomy treatments in the posterior tibial artery, which was approximately 2.0mm in diameter and was moderately calcified.The fragment was removed with a snare.There were no complications as a result of the fracture or retrieval, and angioplasty and stent placement were performed over a competitor wire following removal.